# SDR DALA2017072105594

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 68,086 hours, 50,748 cycles
- System (JASC): 2210 · Autopilot System
- Part: Annunciator
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT ON GROUND SERVICE POWER TURNED BATT PWR SW ON AND POWERED AIRCRAFT WITH GROUND POWER.   WITHIN 5 MINUTES STRONG ELECTRICAL BURNING SMELL IN COCKPIT. DEPOWERED AIRCRAFT. T/S AND FOUND PILOTS FMA AT FAULT/ FMA LOOSE IN HOUSING/ FORWARD PANEL. CAPTAINS PANEL PULLED BACK FOR MAINT REF AMM 22-17. REPLACED CAPTAINS FMA PER AMM 22-17. PERFORMED RTS PER AMM -22-10 SYSTEM CKS GOOD.
